Two-parameter operator pencils of waveguide type
Doklady Akademii Nauk, Tome 286 (1986) no. 4, pp. 777-781
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_286_4_a0,
author = {Yu. Sh. Abramov},
title = {Two-parameter operator pencils of waveguide type},
journal = {Doklady Akademii Nauk},
pages = {777--781},
year = {1986},
volume = {286},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_286_4_a0/}
}
Yu. Sh. Abramov. Two-parameter operator pencils of waveguide type. Doklady Akademii Nauk, Tome 286 (1986) no. 4, pp. 777-781. http://geodesic.mathdoc.fr/item/DAN_1986_286_4_a0/